Please use this identifier to cite or link to this item:
Title: Numerical analysis of noise-induced regular oscillations
Authors: Milstein, GN
Milstein, GN
Tretyakov, MV
First Published: 15-Jun-2000
Citation: PHYSICA D: NONLINEAR PHENOMENA, 2000, 140 (3), pp. 244-256
DOI Link: 10.1016/S0167-2789(99)00242-0
ISSN: 0167-2789
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.